Alert archive / Florida / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 113, NWS Jacksonville, FL

July 12, 2005Putnam County, Florida

NWS Jacksonville, FL issued this severe thunderstorm warning at Jul 12, 2005, 5:44 PM EDT for Putnam County, Florida. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 12, 2005, 5:44 PM EDT (21:44 UTC)
Expired
Jul 12, 2005, 6:22 PM EDT
In force
38 min
Issued by
NWS Jacksonville, FL
Area
Counties, with a storm outline in the text

County Putnam County, FL

The radar

The Jacksonville radar (KJAX), 90 km from the middle of the area, began a volume at 21:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 9.7 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2005-07-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 331 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2005-07-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
331 J/kg
Mixed-layer CIN
-62 J/kg
Mixed-layer LCL
906 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
-8 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KJAX 122144
SVRJAX
FLC107-122230-
/O.NEW.KJAX.SV.W.0113.050712T2144Z-050712T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
544 PM EDT TUE JUL 12 2005

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN PUTNAM COUNTY IN NORTHEAST FLORIDA
  THIS INCLUDES THE CITY OF INTERLACHEN

* UNTIL 630 PM EDT

* AT 536 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR INTERLACHEN...AND MOVING
  NORTHEAST AT 5 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  HOLLISTER AND FLORAHOME.

IN ADDITION TO THE DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND 
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY 
LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU 
CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT
SEVERE WEATHER.

LAT...LON 2963 8204 2953 8186 2975 8170 2984 8178
      2978 8191

$$

HESS
2 follow-up statements
000 
WWUS52 KJAX 122153
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
552 PM EDT TUE JUL 12 2005

FLC107-122230-
/O.CON.KJAX.SV.W.0113.000000T0000Z-050712T2230Z/
PUTNAM FL-
552 PM EDT TUE JUL 12 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 630 PM EDT FOR
NORTHWESTERN PUTNAM COUNTY...

AT 548 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR FLORAHOME...OR ABOUT 
5 MILES NORTH OF INTERLACHEN...MOVING NORTH AT 10 MPH.

IN ADDITION TO THE DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND 
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY 
LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU 
CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT
SEVERE WEATHER.

LAT...LON 2963 8204 2953 8186 2975 8170 2984 8178
      2978 8191

$$

HESS
000 
WWUS52 KJAX 122222
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
618 PM EDT TUE JUL 12 2005

FLC107-122228-
/O.CAN.KJAX.SV.W.0113.000000T0000Z-050712T2230Z/
PUTNAM FL-
618 PM EDT TUE JUL 12 2005

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN PUTNAM COUNTY IS
CANCELED...

THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING IN THE INTERLACHEN 
AREA OF WESTERN PUTNAM COUNTY HAS WEAKENED...THUS THE WARNING HAS 
BEEN CANCELED. THE THUNDERSTORM WILL STILL PRODUCE GUSTY WINDS UP TO 
40 MPH...EXCESSIVE CLOUD TO GROUND LIGHTNING...AND VERY HEAVY 
RAINFALL THROUGH 7 PM.

RAINFALL AMOUNTS OF 2 TO 3 INCHES OVER THE PAST HOUR IN THE 
INTERLACHEN...MANNVILLE AND FLORAHOME COMMUNITIES HAVE LIKELY 
FLOODED ROADWAYS AND LOW LYING AREAS...WITH STANDING WATER POSSIBLE 
ALONG PORTIONS OF STATE ROAD 20. PLEASE USE EXTRA CAUTION WHEN 
DRIVING NEAR FLOODED AREAS THIS EVENING.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT
SEVERE WEATHER.

LAT...LON 2963 8204 2953 8186 2975 8170 2984 8178
      2978 8191

$$

HESS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 12, 2:37 PM EDT, 3 hours 7 minutes earlier.

Area forecast discussion, Jul 12, 2:37 PM EDT, 3 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
237 PM EDT TUE JUL 12 2005

.SHORT TERM...LOW-LEVEL RIDGE WILL HOLD OVER THE AREA THROUGH THE
SHORT-TERM WITH UPPER LEVEL RIDGE SLOWLY ADVANCING SOUTH AND WEST.
MOIST CONDITIONS TO CONTINUE...WITH PWATS GENERALLY HOLDING ABOVE 2
INCHES. END RESULT WILL BE CONTINUATION OF MAINLY AFTERNOON
INTO EVENING SHOWERS AND STORMS...WITH LOCALIZED HEAVY RAINFALL
AMOUNTS THE MAIN CONCERN...WITH POTENTIAL OF STORMS PRODUCING
GUSTY WINDS TO AROUND 40 MPH. OVERALL...GREATEST COVERAGE OF
SHOWERS/STORMS LIKELY WILL OCCUR FROM THE SUWANNEE VALLEY REGION OF
NORTHEAST FLORIDA EXTENDING INTO SOUTHEAST GEORGIA WHERE WEAK
SHORTWAVE ACTIVITY WILL ROTATE AROUND PERIPHERY OF WARM-CORE LOW
CENTERED OVER THE OHIO VALLEY REGION...ENHANCING DEVELOPMENT.

.LONG TERM (SAT THRU TUE)...MEAN LAYER RIDGE WILL RE-POSITION ACROSS
JAX CWA...RESULTING IN A LIGHT FLOW REGIME. SCATTERED MAINLY
AFTERNOON INTO EARLY EVENING SHOWERS/STORMS ARE FORECAST EACH DAY...
WITH GREATEST COVERAGE ACROSS THE INTERIOR WHERE ATLANTIC/GULF SEA-
BREEZES WILL INTERACT WILL THUNDERSTORM OUTFLOW BOUNDARIES.

&&

.MARINE...NO HEADLINES. HIGH PRESSURE CENTERED OVER THE OPEN
ATLANTIC WILL CONTINUE TO RIDGE WEST ACROSS NORTH FLORIDA INTO THE
WEEKEND. THIS WILL MAINTAIN SOUTHERLY FLOW REGIME OVER THE LOCAL
WATERS...WITH SEAS GENERALLY 2 TO 3 FEET.
&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  74  92  74  92 /  30  60  40  50
SSI  77  90  77  89 /  20  40  30  40
JAX  74  91  74  91 /  20  50  30  50
SGJ  76  90  75  89 /  20  30  20  40
GNV  73  92  73  92 /  30  50  30  50
OCF  73  92  73  91 /  30  50  30  50

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
MARINE...NONE.

&&

PUBLIC...ZAPPE
MARINE/FIRE WX...ENYEDI
Hazardous weather outlook, Jul 12, 11:58 AM EDT, 5 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1158 AM EDT TUE JUL 12 2005

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-131000-
ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-
CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-
COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)-
GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM-
ST JOHNS-SUWANNEE-UNION-WARE-WAYNE-
1158 AM EDT TUE JUL 12 2005

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

LOCALIZED HEAVY RAINFALL WILL BE POSSIBLE WITH SOME OF THE STRONGER
AND SLOWER MOVING STORMS THIS AFTERNOON AND EVENING...AS WELL AS
FREQUENT CLOUD TO GROUND LIGHTNING AND GUSTY WINDS UP TO 50 MPH.

MINOR FLOODING CONTINUES ALONG THE SANTA FE RIVER NEAR THREE RIVER
ESTATES AND FORT WHITE AS WELL AS ALONG THE SATILLA RIVER NEAR
ATKINSON. PLEASE REFER TO RIVER STATEMENTS FOR THE LATEST
INFORMATION.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

SCATTERED TO NUMEROUS AFTERNOON AND EVENING THUNDERSTORMS CAN BE
EXPECTED EACH DAY.

LOCALIZED HEAVY RAINFALL WILL BE POSSIBLE WITH SOME OF THE STRONGER
AND SLOWER MOVING STORMS ON WEDNESDAY...AS WELL AS FREQUENT CLOUD TO
GROUND LIGHTNING AND GUSTY WINDS UP TO 50 MPH.

.SPOTTER INFORMATION STATEMENT...

WHILE NO SEVERE WEATHER IS EXPECTED...SPOTTERS SHOULD BE ON THE
ALERT FOR THE POSSIBILITY OF STORMS PRODUCING LOWLAND FLOODING IN
SOME AREAS. PLEASE RELAY ANY REPORTS OF FLOODING OR SEVERE WEATHER
TO THE NATIONAL WEATHER SERVICE.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX.

ECZ

In the hours before

Special weather statement, Jul 12, 4:37 PM EDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
437 PM EDT TUE JUL 12 2005

FLZ032-033-122100-
CLAY-ST. JOHNS-
437 PM EDT TUE JUL 12 2005

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR CLAY AND ST. JOHNS
COUNTIES FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 500 PM
EDT...

AT 437 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS CENTERED 5 MILES SOUTHEAST OF
SWITZERLAND...OR ABOUT 5 MILES SOUTH OF FRUIT COVE...MOVING SOUTHEAST
AT 5 MPH. THIS CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS
AROUND SWITZERLAND...GREEN COVE SPRINGS...FRUIT COVE...PICOLATA AND
BAKERSVILLE THROUGH 500 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING
AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON
ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.

HESS
Special weather statement, Jul 12, 4:46 PM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
446 PM EDT TUE JUL 12 2005

FLZ036-040-122115-
ALACHUA-MARION-
446 PM EDT TUE JUL 12 2005

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR ALACHUA AND MARION
COUNTIES FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 515 PM
EDT...

AT 446 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS CENTERED 2 MILES SOUTHEAST OF
MICANOPY...OR ABOUT 10 MILES NORTHWEST OF CITRA...STATIONARY. THIS
CLUSTER OF STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
MICANOPY...MCINTOSH...ROCHELLE...NEWNANS LAKE...LOCHLOOSA...GROVE
PARK AND CROSS CREEK THROUGH 515 PM EDT. EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER
ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.

HESS
Special weather statement, Jul 12, 4:59 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
459 PM EDT TUE JUL 12 2005

FLZ037-122130-
PUTNAM-
459 PM EDT TUE JUL 12 2005

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR PUTNAM COUNTY FOR
STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 530 PM EDT...

AT 459 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS CENTERED 2 MILES EAST OF EAST
PALATKA...STATIONARY. THIS CLUSTER OF STRONG THUNDERSTORMS WILL
AFFECT AREAS AROUND ORANGE MILLS...SAN
MATEO...SATSUMA...PALATKA...EAST PALATKA AND CARRAWAY THROUGH 530 PM
EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55
MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL
WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF
LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.

HESS
Special weather statement, Jul 12, 5:04 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
504 PM EDT TUE JUL 12 2005

FLZ031>033-122130-
BRADFORD-CLAY-ST. JOHNS-
504 PM EDT TUE JUL 12 2005

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR BRADFORD...CLAY
AND ST. JOHNS COUNTIES FOR STRONG WINDS AND EXCESSIVE LIGHTNING
VALID UNTIL 530 PM EDT...

AT 504 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM
5 MILES EAST OF GREEN COVE SPRINGS TO 4 MILES WEST OF KEYSTONE
HEIGHTS...MOVING SOUTH AT 10 MPH. THIS CLUSTER OF THUNDERSTORMS WILL
AFFECT AREAS AROUND PENNEY FARMS...HAMPTON...GREEN COVE
SPRINGS...BAKERSVILLE...PICOLATA...KEYSTONE HEIGHTS AND LAKE GENEVA
THROUGH 530 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND
MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.

HESS
Special weather statement, Jul 12, 5:20 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
520 PM EDT TUE JUL 12 2005

FLZ031-032-036-122145-
ALACHUA-BRADFORD-CLAY-
520 PM EDT TUE JUL 12 2005

...A SIGNIFICANT WEATHER ALERT CONTINUES FOR ALACHUA...BRADFORD AND
CLAY COUNTIES FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL
545 PM EDT...

AT 520 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS CENTERED 3 MILES NORTHWEST OF
KEYSTONE HEIGHTS...OR ABOUT 8 MILES NORTH OF MELROSE...MOVING
SOUTHWEST AT 5 MPH. THIS CLUSTER OF STRONG THUNDERSTORMS WILL ALSO
AFFECT AREAS AROUND LAKE GENEVA...KEYSTONE HEIGHTS...HAMPTON...
WALDO...ORANGE HEIGHTS AND MELROSE THROUGH 545 PM EDT. EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.

HESS
Special weather statement, Jul 12, 5:31 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
531 PM EDT TUE JUL 12 2005

FLZ037-122200-
PUTNAM-
531 PM EDT TUE JUL 12 2005

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR PUTNAM COUNTY FOR
STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 600 PM EDT...

AT 531 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS CENTERED OVER INTERLACHEN...MOVING
NORTHEAST AT 15 MPH. THIS CLUSTER OF STRONG THUNDERSTORMS WILL ALSO
AFFECT AREAS AROUND MANNVILLE...INTERLACHEN...HOLLISTER...
FLORAHOME...CARRAWAY AND PALATKA THROUGH 600 PM EDT. EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE DIRECTLY AT 1-800-499-1594.

HESS

Nearby

Severe Thunderstorm Warnings in Florida, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.